# SDR VTZA97097

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Failed
- Location: Fuel Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

FLT 6203 - IAD-MHT - ABORTED TAKEOFF DUE TO REFUEL DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 41457, MEL 52-4.  MAINTENANCE CLOSED DMI 41457 ON 1-23-97 BY REMOVING AND REPLACING MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
